RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 4, Pages 857–863 (Mi zvmmf5179)  

Unified approach to solving unconstrained minimization problems

S. V. Rzhevskii

Kiev

Full text: PDF file (819 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:4, 43–51

Bibliographic databases:

UDC: 519.6:517.97
MSC: 90C30
Received: 12.02.1979
Revised: 03.03.1930

Citation: S. V. Rzhevskii, “Unified approach to solving unconstrained minimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980), 857–863; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 43–51

Citation in format AMSBIB
\Bibitem{Rzh80}
\by S.~V.~Rzhevskii
\paper Unified approach to solving unconstrained minimization problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 4
\pages 857--863
\mathnet{http://mi.mathnet.ru/zvmmf5179}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=585283}
\zmath{https://zbmath.org/?q=an:0455.90077}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 4
\pages 43--51
\crossref{https://doi.org/10.1016/0041-5553(80)90270-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5179
  • http://mi.mathnet.ru/eng/zvmmf/v20/i4/p857

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:89
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020